Precedence-regular grammars

Shyamasundar, R. K. (1979) Precedence-regular grammars International Journal of Computer Mathematics, 7 (3). pp. 173-186. ISSN 0020-7160

Full text not available from this repository.

Official URL:

Related URL:


A new class of grammars (precedence-regular grammars) is obtained as a proper extension of the class of weak precedence grammars. A parsing algorithm is described for this class of grammars, using Domolki's algorithm. Finally a criterion is obtained to decide whether a given context-free grammar belongs to this class.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Group.
Keywords:Context-free Grammar; Finite Transducer Mapping; Precedence Grammar; Regular Partition; Weak Precedence Relations
ID Code:56578
Deposited On:24 Aug 2011 10:55
Last Modified:24 Aug 2011 10:55

Repository Staff Only: item control page